# SDR AUS20020053

- Difficulty date: January 24, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Bypassing
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(AUS) RT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.
